(Closed) Excessive tissue when on the pill? Heeelp!!!

posted 6 years ago in Wellness
Post # 3
Member
7293 posts
Busy Beekeeper
  • Wedding: October 2011

Wow! My first thought was miscarriage, but seeing as that isn’t possible it probably is some serious lining shedding. Do you feel okay and all that good stuff?

It may be worth giving the OBGYN a call since its very abnormal !

Post # 5
Member
907 posts
Busy bee
  • Wedding: October 2012

It’s happened before not every period but once in a blue moon.

Post # 7
Member
402 posts
Helper bee

@MissHighHeel:  I would not be worried, especially because there you say there is no chance of pregnancy. These things happen sometimes and I wouldn’t be surprised if your body is just adjusting. Give your Dr. a ring just to check in to make sure they dont want to change your BC (they might want to put you on a lower progesterone pill possibly or maybe change it to a lower dose), and to see if they would like to see you which I have a feeling they might. Get to a Dr. quickly if you have excessive bleeding/abdominal cramping.

 

This has happened to me several times. Quite weird to see – but I was never too freaked out by it because I normally have (TMI: I’m sorry) very heavy clotty periods. Like I said, call your Dr. and tell them what you saw and see if they think this is OK or if they want to see you. It has happened to me quite a bit and I am fine 🙂
 

Post # 9
Member
907 posts
Busy bee
  • Wedding: October 2012

That’s a pretty low dose pill I’ve been taking it for 3 years with no side effects. Umm I didn’t thini too much about it bc it looked like clotty stuff which I asked the doctor about years ago n she said it was normal.

Post # 10
Member
1415 posts
Bumble bee
  • Wedding: June 2012

I was on tricyclen low and had something like this happen (there was no chance of me being pregnant either since I wasn’t having sex). It’s one of the many reasons that I dislike taking BC pills and never want to take them again.

Post # 12
Member
907 posts
Busy bee
  • Wedding: October 2012

@MissHighHeel:  

Try and relax. Most ppl don’t have a lot of side affects. I was super nervous when I started them 4 years ago but after the first two months I stopped thinking about it. I set an alarm on my phone for 2pm everyday and that’s the only time I think about it. I kno some say it lowers their sex drive but it heightened it bc the fear of getting knocked up held me back from fully enjoying it.

The topic ‘Excessive tissue when on the pill? Heeelp!!!’ is closed to new replies.

Find Amazing Vendors